MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable troponin t gen5 stat elecsys result from the cobas 6000 e 601 module.The initial result was 127.4 ng/l and was reported outside of the laboratory.The doctor questioned the result and the sample was repeated with a result of 6.2 ng/l.The same sample was tested on another cobas system and the result was 6.0 ng/l.The patient was redrawn and the result was approximately 6 ng/l.The repeat results were believed correct.The reagent lot number was 63006300 with an expiration date of 31-oct-2023.
 
Additional Manufacturer Narrative
The field service engineer could not find an issue.He checked the pump pressures, the rinse levels, the sample liquid level detection (lld), and pressure sensor voltages.He checked recent calibrations and qc and ran successful performance testing and precision testing.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.As the qc recovery was acceptable, there was no indication of a performance issue with the reagent.The analyzer alarm trace contained abnormal sample aspiration, preclean short, and abnormal probe-sucking errors were observed.

Brand Name
COBAS E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15698495
Report Number1823260-2022-03433
Device Sequence Number6226774
Product Code JJE
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale